Minnesota, 2004High Wind and Strong Wind in Minnesota, December 12, 2004
December 12, 2004 · NWS MPX · 42 events in 42 counties and zones
A strong cold front pushed through Minnesota during the early morning hours of December 12th. By dawn, winds turned to the northwest and increased to 25 to 40 MPH with gusts as high as 70 MPH.
Every event with a place to put it; 42 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $800
- Crop damage
- None recorded
- Events
- 42
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front pushed through Minnesota during the early morning hours of December 12th. By dawn, winds turned to the northwest and increased to 25 to 40 MPH with gusts as high as 70 MPH. The windiest part of the day was from mid morning through mid afternoon when many locations suffered sustained winds in the 30 to 45 MPH range. The highest wind gusts recorded in southern Minnesota during this time included 71 MPH in Welch and 62 MPH near Albert Lea, St. James, Winthrop and Owatonna. Other notable wind gusts included 59 MPH at New Ulm, 58 MPH in Mankato, 55 MPH in St. Cloud and Morris, 54 MPH at Redwood Falls, and 52 MPH at the Minneapolis/St. Paul International Airport. Scattered trees were downed and a few buildings received minor roof damage across the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Dec 12, 4:15 AM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Dec 12, 4:15 AM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
415 AM CST SUN DEC 12 2004
.DISCUSSION...
SEASONALLY DEEP LOW PRESSURE SYSTEM (988 MB) SITUATED ALONG THE
NORTHSHORE OF MN THIS MORNING. THE CENTRAL PRESSURE OF THIS LOW IS
NOT EXPECTED TO DEEPEN FURTHER AS IT TRACKS SOUTHEAST ACROSS LAKE
SUPERIOR. HOWEVER...WITH GRADIENT BEHIND SYSTEM...TOGETHER WITH
ISALLOBARIC CONTRIBUTION TO WIND...WE DECIDED TO GO WITH A HIGH WIND
WARNING ACROSS MOST OF OUR MINNESOTA COUNTIES WITH WIND ADVISORIES
INTO MOST OF OUR WISCONSIN COUNTIES.
LOCAL RUN OF WSETA (00 GMT) SHOWED 65 TO 70 KTS AT 850 MB WITH 40
TO 45 KTS AT 925 MB WHILE (06 GMT) RUN BACKS OFF SOMEWHAT ON 850 MB
WINDS (NOW 50 TO 58 KTS) BUT NOW INCREASES WIND STRENGTH AT 925 MB
TO AROUND 45 TO 47 KTS BETWEEN 17 AND 20 GMT. ASSESSMENT OF
DOWNWARD TRANSPORT POTENTIAL FROM BUFKIT SHOWS STEEP LAPSE RATES
THROUGH 830 MB SO WARNING CRITERIA WIND GUSTS OF 50 KTS SEEMS LIKE A
SURE BET. BUFKIT ALSO SHOWS SOME LOW LEVEL CAPE THAT SUGGESTS SOME
SNOW SHOWER ACTIVITY AS THE COLD AIR MOVES IN. HIGH PRESSURE RIDGE
PUSHES INTO MN LATE TUESDAY.
LONGER TERM...WEDNESDAY THROUGH SUNDAY
NEW GFS INDICATING RATHER MILD PACIFIC FLOW PATTERN THROUGH MUCH OF
THE PERIOD. COUPLE OF SHORT WAVES MOVE THROUGH WED AND FRI WITH
WHAT APPEARS TO BE A REPEAT WIND EVENT EARLY NEXT WEEK AS ANOTHER
SURGE OF ARCTIC AIR ARRIVES NEXT SUNDAY. LITTLE CHANGE TO CURRENT
GRIDS ANTICIPATED.
&&
MPX WATCHES/WARNINGS/ADVISORIES...
.MN...HIGH WIND WARNING UNTIL 6 PM CST THIS EVENING
MNZ041>043-047>051-054>059-064>067-073>075-082-083-091-092-
HIGH WIND WARNING 9 AM UNTIL 6 PM CST THIS EVENING
MNZ060>063-068>070-076>078-084-085-093-WIZ023-024-
.WI...WIND ADVISORY 9 AM UNTIL 6 PM CST THIS EVENING
MNZ044-045-052-053-WIZ014>016-025>028-
&&
Hazardous weather outlook, Dec 12, 5:50 AM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
550 AM CST SUN DEC 12 2004
MNZ043-050-051-059>063-068>070-076>078-084-085-093-WIZ023-024-131200-
ANOKA-BENTON-CARVER-DAKOTA-FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-
MORRISON-PIERCE-RAMSEY-RICE-SCOTT-SHERBURNE-ST CROIX-STEELE-WASECA-
WASHINGTON-WRIGHT-
550 AM CST SUN DEC 12 2004
...HIGHS WIND WARNING IN EFFECT FROM 9AM TO 6 PM CST TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
STRONG NORTHWEST WINDS SUSTAINED FROM 25 TO 30 MPH WITH WIND GUSTS
TO 58 MPH ARE EXPECTED DURING THE DAY. THE WINDS WILL DIMINISH
SOME BY EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
MNZ041-042-047>049-054>058-064>067-073>075-082-083-091-092-131200-
BLUE EARTH-BROWN-CHIPPEWA-DOUGLAS-FARIBAULT-KANDIYOHI-LAC QUI PARLE-
MARTIN-MCLEOD-MEEKER-NICOLLET-POPE-REDWOOD-RENVILLE-SIBLEY-STEARNS-
STEVENS-SWIFT-TODD-WATONWAN-YELLOW MEDICINE-
550 AM CST SUN DEC 12 2004
...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
AND SOUTH CENTRAL MINNESOTA.
.DAY ONE...TODAY AND TONIGHT
STRONG NORTHWEST WINDS SUSTAINED FROM 30 TO 35 MPH WITH GUSTS OF
55 TO 60 MPH ARE EXPECTED OVER THE REGION TODAY. EXPECT THE WINDS
TO DIMINISH SOME BY EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
MNZ044-045-052-053-WIZ014>016-025>028-131200-
BARRON-CHIPPEWA-CHISAGO-DUNN-EAU CLAIRE-ISANTI-KANABEC-MILLE LACS-
PEPIN-POLK-RUSK-
550 AM CST SUN DEC 12 2004
...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
STRONG NORTHWEST WINDS FROM 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED OVER MUCH OF THE REGION TODAY. THE WINDS ARE EXPECTED TO
DIMINISH SOMEWHAT BY EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
High Wind, Lac Qui Parle
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Lac Qui Parle forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.996, -96.173 (the zone’s center; the record gives no point)
High Wind, Yellow Medicine
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Yellow Medicine forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.716, -95.868 (the zone’s center; the record gives no point)
High Wind, Chippewa
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Chippewa forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.022, -95.567 (the zone’s center; the record gives no point)
High Wind, Swift
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Swift forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.283, -95.681 (the zone’s center; the record gives no point)
High Wind, Stevens
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Stevens forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.586, -96.000 (the zone’s center; the record gives no point)
High Wind, Pope
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Pope forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.586, -95.444 (the zone’s center; the record gives no point)
High Wind, Douglas
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Douglas forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.934, -95.453 (the zone’s center; the record gives no point)
High Wind, Todd
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Todd forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 46.071, -94.898 (the zone’s center; the record gives no point)
High Wind, Morrison
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Morrison forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 46.013, -94.268 (the zone’s center; the record gives no point)
High Wind, Benton
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Benton forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.699, -93.999 (the zone’s center; the record gives no point)
High Wind, Stearns
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Stearns forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.552, -94.613 (the zone’s center; the record gives no point)
High Wind, Sherburne
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Sherburne forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.444, -93.775 (the zone’s center; the record gives no point)
High Wind, Wright
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Wright forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.174, -93.963 (the zone’s center; the record gives no point)
High Wind, Meeker
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Meeker forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.123, -94.527 (the zone’s center; the record gives no point)
High Wind, Kandiyohi
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Kandiyohi forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.152, -95.005 (the zone’s center; the record gives no point)
High Wind, Renville
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Renville forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.727, -94.947 (the zone’s center; the record gives no point)
High Wind, Redwood
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Redwood forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.404, -95.254 (the zone’s center; the record gives no point)
High Wind, McLeod
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- McLeod forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.824, -94.272 (the zone’s center; the record gives no point)
High Wind, Carver
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Carver forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.821, -93.803 (the zone’s center; the record gives no point)
High Wind, Sibley
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Sibley forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.580, -94.232 (the zone’s center; the record gives no point)
High Wind, Scott
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Scott forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.649, -93.536 (the zone’s center; the record gives no point)
High Wind, Dakota
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Dakota forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.672, -93.065 (the zone’s center; the record gives no point)
High Wind, Goodhue
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Goodhue forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.410, -92.723 (the zone’s center; the record gives no point)
High Wind, Rice
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Rice forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.354, -93.297 (the zone’s center; the record gives no point)
High Wind, Le Sueur
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Le Sueur forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.371, -93.730 (the zone’s center; the record gives no point)
High Wind, Nicollet
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Nicollet forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.350, -94.247 (the zone’s center; the record gives no point)
High Wind, Brown
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Brown forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.242, -94.727 (the zone’s center; the record gives no point)
High Wind, Watonwan
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Watonwan forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.978, -94.614 (the zone’s center; the record gives no point)
High Wind, Martin
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Martin forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.674, -94.551 (the zone’s center; the record gives no point)
High Wind, Blue Earth
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Blue Earth forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.035, -94.067 (the zone’s center; the record gives no point)
High Wind, Faribault
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Faribault forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.674, -93.948 (the zone’s center; the record gives no point)
High Wind, Waseca
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Waseca forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.022, -93.587 (the zone’s center; the record gives no point)
High Wind, Steele
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Steele forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.022, -93.226 (the zone’s center; the record gives no point)
High Wind, Freeborn
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Freeborn forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.674, -93.349 (the zone’s center; the record gives no point)
Strong Wind, Mille Lacs
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Mille Lacs forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $100
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.938, -93.630 (the zone’s center; the record gives no point)
Strong Wind, Kanabec
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Kanabec forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Property damage
- $100
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.945, -93.293 (the zone’s center; the record gives no point)
Strong Wind, Isanti
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Isanti forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Property damage
- $100
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.562, -93.295 (the zone’s center; the record gives no point)
Strong Wind, Chisago
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Chisago forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Property damage
- $100
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.503, -92.908 (the zone’s center; the record gives no point)
Strong Wind, Anoka
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Anoka forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Property damage
- $100
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.273, -93.246 (the zone’s center; the record gives no point)
Strong Wind, Hennepin
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Hennepin forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Property damage
- $100
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.005, -93.477 (the zone’s center; the record gives no point)
Strong Wind, Ramsey
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Ramsey forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Property damage
- $100
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.017, -93.100 (the zone’s center; the record gives no point)
Strong Wind, Washington
- When
- December 12, 6:00 AM CST to 6:00 PM CST
- Where
- Washington forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Property damage
- $100
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 45.039, -92.884 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in Iowa, December 12, 2004$1.4 million · 56 kt wind · 26 events
- High Wind in Washington, December 12, 2004$450,000 · 65 kt wind · 1 event
- Strong Wind in Wisconsin, December 12, 2004$34,000 · 20 events
- High Wind in Iowa, December 12, 2004$29,000 · 57 kt wind · 6 events
- High Wind in South Dakota, December 12, 200452 kt wind · 17 events
- Winter Storm in Michigan, December 12 to 13, 200415 events
- High Wind in Iowa, December 12, 200457 kt wind · 11 events
- High Wind in South Dakota, December 12, 200454 kt wind · 10 events
- Winter Storm in Michigan, December 12 to 13, 20049 events
- High Wind in Minnesota, December 12, 2004$10,000 · 57 kt wind · 8 events
- High Wind in Iowa, December 12 to 13, 200454 kt wind · 7 events
- Strong Wind in Wisconsin, December 12, 2004$500 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5431379, 5431380, 5431381, 5431670, 5431671, 5431672, 5431673, 5431674, 5431675, 5431676, 5431677, 5431678, 5431679, 5431680, 5431681, 5431682, 5431683, 5431684, 5431685, 5431686, 5431687, 5431688, 5431689, 5431690, 5431691, 5431692, 5431693, 5431694, 5431695, 5431696, 5431697, 5431698, 5431699, 5431700, 5431701, 5431702, 5431703, 5431704, 5431705, 5431706, and more.